# SDR CALA2018021600616

- Difficulty date: February 16, 2018
- Submitted: February 17, 2018
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 108,590 hours, 16,953 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 60683220U1
- Part serial: 1786
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU 10K FT,  SUDDEN DRAMATIC CHANGE IN NOISE LEVEL,  VERY LOUD WIND SOUND WITH LANDING GEAR MONITOR.  AIRCRAFT DID NOT PRESSURIZE NORMALLY.  EMERGENCY DECLARED.  REPLACED CABIN PRESSURE PANEL ASSY IAW AMM 21-31-01.  REPLACED THE OUTFLOW VALVE IAW AMM 21-31-03,  ALL OPS AND TESTS SATISFACTORY.
